This Neurology & Neurosurgery forum is for questions and information regarding Rheumatoid Arthritis Neurology & Neurosurgery conditions and symptoms. All questions will receive a personal answer from a medical expert.
I am 40 years old never married female suffering from rheumatoid arthritis since over five years and living with my parents. I have been taking the following medications regularly:
50mg Voltaren (Diclofenac Sodium) 3 times a day. (Increased from 25mg three times a day since last few months)
10mg Prednisone per day. (Increased from 5mg per day since last few months)
Becozyme C Forte, one per day
Livogen 1/2 tablet per day (75mg Ferrous Fumarate, started since last few months)
Histac / Zantac (Ranitidine) 75mg three times a day
Digene / Rolaids antacid as needed.
I have developed deformities in my hands with right hand more pronounced than left hand. (I am right handed). Also, I have developed sinovial nodes in both of my feet bottom side, and ulcer in the bottom of my right toe. My blood reports are normal except RA factor which is positive and very high. My blood pressure is also normal 100/70. Pulse 65-70. Now here is the problem:
Since last several months I get vibrations or shocks as if coming from my bed or sofa when I am resting or watching TV. This does not happen when I am busy during the day. These vibrations cause palpitations and are at times severe at bedtime and does not allow me to sleep. Sometimes I wake up at around 3am or 5am from sleep with these same shocks / vibrations / pulsating vibrations. If they continue then I am not able to get back to sleep. I take aspirin 81mg and tranquilizer Xanax 0.5mg but I still have difficulty falling asleep. I have also taken EKG and it is normal.
Please advise me what is causing this and what medicine I can take so that I can be relieved of this uncomfortable misery.
Many thanks for posting the question and giving me the oppurtunity to answer your queries.You are having sero positive RA and are on drugs for long time.All this has caused weakness inside you body.This is worsened by the sleep disturbance. All these are the major causes of palpitation.
This is all a cycle. Less sleep / lack of rest giving rise to brain restlessness. This further causes less sleep. Also this leads to insecure mind causing palpitations.
Please understand that it's really a cyclic relations.
I am sorry but i will not be able to prescribe any form of medications through this forum as i have not examined you physically.
But i would advice you to have a Rheumatologist as well as a General Physician consultation, so that both can address to your problems at the same time.
As far as the deformities are concerned, we really can't do much to prevent them.However regular joint movements will help to reduce the speed of the same.
Feel free for more discussions.
Do you really think it is cyclical and not neurological?
I do take regularly about 2 miles fast paced walks daily. Please can you advise as to what diet or naturally available herbs I can take to alleviate the inside body weakness, brain restlessness and remove medicinal toxicity so that I am again able to sleep and rest better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.